Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Normal forms for skew-symmetric matrices and Hamiltonian systems with first integrals linear in momenta


Author: G. Thompson
Journal: Proc. Amer. Math. Soc. 104 (1988), 910-916
MSC: Primary 58F05; Secondary 15A21, 34C20, 70H05
MathSciNet review: 964872
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using an appropriate notion of equivalence, those classical Hamiltonian systems which admit a first integral of motion polynomial of degree one in momentum are classified. The classification is effected by means of finding a normal form for a skew-symmetric matrix under the action of orthogonal symmetry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F05, 15A21, 34C20, 70H05

Retrieve articles in all journals with MSC: 58F05, 15A21, 34C20, 70H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0964872-9
PII: S 0002-9939(1988)0964872-9
Article copyright: © Copyright 1988 American Mathematical Society